Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Wave operators and similarity for generators of semigroups in Banach spaces


Author: Sue-chin Lin
Journal: Trans. Amer. Math. Soc. 139 (1969), 469-494
MSC: Primary 47.48
DOI: https://doi.org/10.1090/S0002-9947-1969-0240667-1
MathSciNet review: 0240667
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.48

Retrieve articles in all journals with MSC: 47.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240667-1
Article copyright: © Copyright 1969 American Mathematical Society